Record number :
709953
Title of article :
Approximation of Solutions of a Generalized System of Variational Inclusions
Author/Authors :
Cho، S.Y. نويسنده , , Wu، C.Q. نويسنده , , Li، Y. نويسنده ,
Issue Information :
روزنامه با شماره پیاپی 0 سال 2010
Pages :
10
From page :
73
To page :
82
Abstract :
In this paper, we introduce a generalized system of nonlinear relaxed cocoercive variational inclusions involving (A,\eta)-monotone mappings in the framework of real Hilbert spaces. Based on the generalized resolvent operator technique associated with (A,\eta)-monotonicity, we consider the approximation solvability of solutions.
Journal title :
Journal of Advanced Research in Applied Mathematics
Journal title :
Journal of Advanced Research in Applied Mathematics
Serial Year :
2010
Link To Document :
بازگشت